MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN SPHINCTEROTOME V; SINGLE USE 2-LUMEN SPHINCTEROTOME

AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN SPHINCTEROTOME V; SINGLE USE 2-LUMEN SPHINCTEROTOME
Model Number KD-V411M-0320
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during sedation for a therapeutic endoscopic sphincterotomy procedure that the knife wire of the subject device was broken when energized.There were no reports of patient harm.
 
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional the investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.The investigation revealed no other reportable findings.A definitive root cause could not be identified.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
SINGLE USE 3-LUMEN SPHINCTEROTOME V
Common Device Name
SINGLE USE 2-LUMEN SPHINCTEROTOME
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20768023
Report Number9614641-2024-20023
Device Sequence Number9446677
Product Code KNS
UDI-Device Identifier04953170382604
UDI-Public04953170382604
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKD-V411M-0320
Device Lot Number44V
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/24/2024
Supplement Report FDA Received Date12/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown